A Caltech Library Service

On certain Fourier series expansions of doubly periodic functions of the third kind

Basoco, Miguel A. (1929) On certain Fourier series expansions of doubly periodic functions of the third kind. Proceedings of the National Academy of Sciences of the United States of America, 15 (8). pp. 668-672. ISSN 0027-8424.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


It is a well-known fact that the Fourier series expansions of the doubly periodic functions of the first (i.e., elliptic), second and third kinds (in the sense of Hermite) yield, when subjected to appropriate methods, important results in the theory of numbers. The purpose of this paper is to indicate the derivation of such expansions for certain doubly periodic functions of the third kind of a type having a larger number of zeros than poles [2].

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright ©1929 by the National Academy of Sciences. Presented to the American Mathematical Society, Oct. 27, 1928. Communicated June 26, 1929. The complete details of these expansions may be found in a dissertation by the writer which is deposited in the library of the California Institute of Technology.
Record Number:CaltechAUTHORS:BASpnas29
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:11144
Deposited By: Archive Administrator
Deposited On:17 Jul 2008 23:50
Last Modified:14 Nov 2014 19:20

Repository Staff Only: item control page